Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

random hair growth during accutane

Recommended Posts

It seems like ive developed peach like hairs in random areas on my face since being on accutane. Such areas as my nose, near my eyes, and more...

???

Share this post


Link to post
Share on other sites

Will it drop later? or remain? OMg..i am on my Isotrenoin 1stmonth andi observed i start have some hair grow on my face...i am just worry i will become monkey later..

Share this post


Link to post
Share on other sites

yes! i am a female and i have noticed this too! mainly just in the begining months of it.

im on my 2nd course of accutane. i took it about 3 years ago. and my acne is not bad but not going away so my derm put me back on it.

i didnt notice it the first time, but this time i did notice the peach fuzz....

i think its going away though, and im almost on my 5th month.

Share this post


Link to post
Share on other sites

i am worry that will the hair keep growing and growing till long and more while we on accutane? example our head hair, daily we getting longer. You mean will gone away is? they will drop themselve?

Share this post


Link to post
Share on other sites
On 2009-12-27 at 11:29 AM, joga said:

It seems like ive developed peach like hairs in random areas on my face since being on accutane. Such areas as my nose, near my eyes, and more...

 

???

 

Hi joga, I just started accutane 2.5 weeks ago and have also developed peach fuzz all over my face. Just wondering if this continued your entire treatment and when you stopped did it go away?

Share this post


Link to post
Share on other sites
On 2009-12-29 at 11:38 PM, jennyjen2269 said:

yes! i am a female and i have noticed this too! mainly just in the begining months of it.

im on my 2nd course of accutane. i took it about 3 years ago. and my acne is not bad but not going away so my derm put me back on it.

i didnt notice it the first time, but this time i did notice the peach fuzz....

i think its going away though, and im almost on my 5th month.

 

Hi, I've started accutane 2.5 weeks ago and have started developing peach fuzz everywhere. Do you remember if the peach fuzz worsen over your treatment or if it went away after? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×